MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP-SITE P-LCK 2.9X15.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the arthroscopic labral repair, the anchor broke inside the patient.Some of the fragments were removed from the patient, but part of them remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.Update 13-feb-2026 - further information was received: it was reported that during the shoulder bankart/ slap repair, that one anchor did not break but the eyelet broke off in the socket and remained inside the patient.The second anchor (same part number and batch) broke into two pieces but all fragments were retrieved from the patient.The patient suffered a glenoid fracture during implantation of the anchors.The small glenoid fracture did not require treatment.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique and no second surgery is planned.

Brand Name
BIO-COMP-SITE P-LCK 2.9X15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24344432
Report Number1220246-2026-00604
Device Sequence Number9423736
Product Code MAI
UDI-Device Identifier00888867023017
UDI-Public(01)00888867023017(11)250113(17)281231(10)15371898
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP-SITE P-LCK 2.9X15.5MM
Device Catalogue NumberAR-1923BC
Device Lot Number15371898
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown